# SDR ABXR2019013000023

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 91,429 hours, 43,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 145T89404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING/SIDE AFT OF BODY SPLICE PLATE HAS 4 AREAS OF EXFOLIATION LOCATED ON THE LONGERON DOUBLER.
